# SDR 02FDEA00397

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-100
- Aircraft serial: 19143
- Aircraft time: 66,589 hours, 48,628 cycles
- Engine: Pwa JT8D7
- Engine time: 61,898 hours, 46,255 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

LOST OF OIL QUANTITY AND PRESSURE IN NR 3 ENG.  SHUTDOWN PER CHECK LIST AND LANDED.  INSPECTED CHIP DETECTORS, AND FILTER FOUND TO BE CLEAN.  FOUND OIL PUDDLED IN TAILPIPE, NO EVIDENCE OF OIL IN COLD STREAM AREA.  SERVICED ENG OIL AND MOTORED.  OIL QTY DROPPED STEADILY TO 0 AND OIL RAN FROM TAILPIPE.  OIL COMING FROM ENG CORE.  PER CREW REPORT AND ENG M/M 72-00 P 518D PROBABLE ENG CHANGE.  ENGINE REPLACED.
